# SDR MWEA00304

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clip
- Part number: 4912005502
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STATION XRS 111.5 SHEAR CLIP HAS A CRACK AT AFT FLANGE.  FABRICATED AND INSTALLED CLIP.
